I am a 23 year old male. I started taking Dr. Reddy’s 5mg Finasteride about a month ago in 1.5 mg doses. I have noticed that it has made my penis decrease in size in it’s flacid state (it’s like right after coming out of cold water), as well as a tightening of the scrotum.
I stopped for about a week and the problem went away. I tried to start taking it again today and the same problems occur.
I have heard of people feeling this tightness in the scrotum, but not the sympton of decrease in penis size. Have you heard of this before? Should I discontinue my use of the finasteride.
I highly doubt a small penis size is a reaction from finasteride or any drug for that matter. If stopping the drug solves the problem, then you made a decision between your penis and your hair. Trade-offs in life are always made. I’d say the penis is more important than the hair, but I really suggest you see a physician in person for an exam if you are concerned.